# SDR WRLA2007115

- Difficulty date: October 21, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC4125502
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, FOUND RT OUTBOARD FLAP NR 2 STOP FITTING CRACKED.  REF EGAT NRC U05062.  PERFORMED BOEING SERVICE BULLETIN MD-11-57-075, REPLACED DAMAGE RIB REV 00.
